2631anon

Location: Massachusetts
Member since 5/24/2010

Activity

  • 15 total posts
  • 15 comments

Recent comments from 2631anon

Listen cream maker you have no idea what you are talking about I am not talking about 8-12 injections in each side of my face for over a year that caused atrophy and discoloration I am talking about IV steroids and all the methyl... READ COMMENT

Joanie Be careful of the steroids it only led to atrophy and discoloration of the skin and a adrenal gland tumor for me, which are know to be caused by steroid overuse, chronic inflammation and stress READ COMMENT

Pawley Tell your MD's that the PLLactic acid is similar to the the johnson absorbable sutures that was taken off the market they never broke down and some floated to the surface called floating sutures just google Poly L lactic... READ COMMENT

Dear Dr. Aspesos If I understand you correctly if the needle clogs one should re- mix this solution before they continue because the Sculptra didnt dissolve properly! And the poorly mixed solution should be remixed if a needle... READ COMMENT

Dr Aspesos if I understand you correctly so if the needle gets clogged at the time of injections and the injector should change needles and mix the solution better and if they continued that could cause a problem correct? It also... READ COMMENT